MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PLC121000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device): on (b)(6) 2022, the patient was implanted with two gore® excluder® aftermarket devices, as well as the gore® excluder® thoracoabdominal branch endoprosthesis (tambe device).A gore® dryseal flex introducer sheath was used for the procedure.The patient was being treated for an aortic aneurysm involving the visceral vessel(s).It was reported that on (b)(6) 2022, follow up images revealed a left external iliac artery dissection.No treatment is planned at this time.
 
Additional Manufacturer Narrative
Additional devices implanted and/or related to this event: pll161207/ 24521890, udi (b)(4).Patient medications: aspirin, gabapentin, acetaminophen, heparin, morphine, clopidogrel, hydrocodone, tramadol, and ibuprofen.
 
Event or Problem Description
Additional information obtained from study site, there was not an existing dissection in the left external iliac artery (during tambe procedure).The dissection in the left external iliac artery originating distal to the plc12100/(b)(6) device.The dissection in the left external iliac artery originating distal to the pll161207/(b)(6) device.It is unknown if the dsf1233/(b)(6) contributed to the dissection during the initial procedure.The event is ongoing.
 
Additional Manufacturer Narrative
Addition section h code d12-the gore® excluder® aaa endoprosthesis instructions for use (ifu) states that adverse events that may occur and/or require intervention include, but are not limited to vascular trauma (e.G., ilio-femoral vessel dissection).

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key14698978
Report Number3013164176-2022-01402
Device Sequence Number17801306
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public00733132618613
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2024
Device Model NumberPLC121000
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date06/15/2022
Supplement Report FDA Received Date10/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR
Patient SexFemale
Patient Weight41 KG
Patient RaceBlack Or African American